Lebesgue area of maps from Hausdorff spaces

R. F. Williams Purdue University, Lafayette, USA

TBD mathscidoc:1701.331179

Acta Mathematica, 102, (1), 33-46, 1959.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:52 uploaded by actaadmin ] [ 352 downloads ] [ 0 comments ]
@inproceedings{r.1959lebesgue,
  title={Lebesgue area of maps from Hausdorff spaces},
  author={R. F. Williams},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203152498574888},
  booktitle={Acta Mathematica},
  volume={102},
  number={1},
  pages={33-46},
  year={1959},
}
R. F. Williams. Lebesgue area of maps from Hausdorff spaces. 1959. Vol. 102. In Acta Mathematica. pp.33-46. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203152498574888.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved